# SDR SWAA2015091443758

- Difficulty date: September 8, 2015
- Submitted: September 14, 2015
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 14,875 hours, 8,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT LIGHT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM.
